MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
During patient use, customer reported that the autopulse platform (serial # (b)(4) stopped compression.The lifeband is in good position when used.Patient's status information was requested but the customer did not provide a response.
 
Additional Manufacturer Narrative
Zoll has received the platform however, the investigation is still in progress.A follow-up report will be submitted when the investigation has been completed.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (serial # (b)(6)) stopped compression was not confirmed based on the review of the archive data and during functional testing.The autopulse platform was tested extensively but not fault or error.During visual inspection, no physical damage was observed on the autopulse platform.The archive data review indicated multiple ua45 error messages around the customer's reported event date, unrelated to the reported complaint.Also in the archive, a fault code 16 occurred unrelated to the reported complaint.However, the reported fault code16 error message could not be replicated during functional testing, and the probable cause could not be determined.The autopulse platform failed initial functional testing due to the ua45 error message displayed upon powering on, unrelated to the customer's reported complaint.The root cause of the ua45 advisory message was due to the driveshaft not being at the "home" position, likely attributed to user error.The driveshaft was rotated to the home position using the administrative menu to clear the ua45 error message.User advisory (ua) 45 is a clearable error message; per the autopulse® resuscitation system model 100 user guide, if the driveshaft is not at its home position when the autopulse is powered on, a user advisory 45 will occur.This user advisory will persist until the driveshaft is returned to its home position.To clear the user advisory 45, pull up on the lifeband until the chest bands are fully extended (thereby moving the driveshaft back to its home position), and then restart.Following service, a brake gap inspection was performed and verified the brake gap was within the specification.The autopulse platform was subjected to a final run-in test using the 95% large resuscitation test fixture (lrtf) with known good test batteries until discharged without any fault or error.

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key15245168
Report Number3010617000-2022-01160
Device Sequence Number12214446
Product Code DRM
UDI-Device Identifier00849111001113
UDI-Public00849111001113
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-10
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown